# SDR CA190722001

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 103,953 hours
- Engine: Ge CF680C2A8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2918107800000
- Condition: Leaking
- Location: Hyd System
- Component: Hydaulic Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS GREEN SYSTEM LOW QUANTITY MESSAGE ON ECAM, QRH HAS BEEN PERFORMED, QUANTITY LEVEL IS AT THE RED DOT, SAME. DISPATCH FOUND THAT THE AIRCRAFT CAN CONTINUE IN A NON-ETOPS ROUTE AND MAKE IT. SMALL POSSIBILITY OF DIVERTING MAINTENANCE ADVISED. HYD LEAK COMMING FROM L/H WING ACCESS PANEL 575DB, GREEN CASE DRAIN LINE IS RUBBING AGAINST GREEN RESERVOIR OVERHEAD FOUND PUNCTURED. ALSO, GREEN RESERVOIR OVERHEAD PRESS LINE IS RUBBING AGAINST FLAP TORQUE SHAFT. FLAP TORQUE SHAFT HAS WEAR MARKS. L/H WING GREEN SYST CASE DRAIN LINE BETWEEN RIB 6A AND RIB 9 REPLACED (P/N A2918107800000) L/H WING GREEN SYST RESERVOIR PRESSURIZATION LINE BETWEEN RIB 6A AND RIB 9 REPLACED (P/N A2918107700000) L/H WING FLAP TORQUE TUBE AT RIB 9 REPLACED (P/N 551A5900-01) ENG #1 EDP REPLACED IAW AMM 29-11-36 STEP 1B(4)A. ENG 1 GREEN CASE DRAIN FILTER REPLACED IAW AMM 29-11-3 FOUND CASE DRAIN FILTER AND PUMP SUCTION LINE CONTAMINATED WITH SLUDGE. FLUSHING OF HYDRAULIC LINES REQUIRED AS ENG #1 EDP INTALLATION COMPLETED CASE DRAIN AND SUCTION LINES ON ENG#1 GREEN EDP CLEANED AND REINSTALLED IAW AMM 71-00-05-440-003 AND 71-00-02-440 ENG #2 GREEN EDP REPLACED IAW AMM 29-11-36 STEP 1B(4)A. ENG 2 GREEN CASE DRAIN FILTER REPLACED IAW AMM 29-11-36 FOUND CASE DRAIN FILTER AND PUMP SUCTION LINE CONTAMINATED WITH SLUDGE. FLUSHING OF HYDRAULIC LINES REQUIRED AS CASE DRAIN AND SUCTION LINES ON ENG#2 GREEN EDP CLEANED AND REINSTALLED IAW AMM 71-00-05-440-003 AND 71-00-02-440 GREEN RETURN FILTER REPLACED IAW AMM 29-11-15 GREEN MANIFOLD HP FILTERS REPLACED IAW AMM 29-11-42 (TC# 20190722001)
